# SDR LR7A2020100502337

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 7075T60032
- Condition: Cracked
- Location: Vertical Stab
- Component: Vertical Stab, Lkheed
- Component part number: 37001115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5511, FOUND THE VERTICAL STABILIZER INTERIOR WEB WITH A 5" CRACK AT FS 950, VSS36, LBL 5-RBL 5.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.  NR 2327.
